# SDR AWXA0001645

- Difficulty date: April 25, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: MS252531
- Condition: Broken
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OAK - ABORTED TAKEOFF - 4/21/01 - AS POWER WAS APPLIED FOR TAKEOFF, THE CONFIGURATION WARNING HORN SOUNDED AND THE TAKEOFF WAS ABORTED; THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE TROUBLESHOT AND FOUND THE SPEED BRAKE TAKEOFF WARNING SWITCH (S651) BROKEN.  THE SWITCH WAS REPLACED AND FUNCTIONALLY CHECKED GOOD.
